# SDR CALA2025092509258

- Difficulty date: September 23, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 79,293 hours, 29,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 141A51331
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK ENTRY FLOOR SKIN CORNER EDGE DAMAGED AT LBL 11, BS 277.  REPAIRED FLIGHT DECK ENTRY FLOOR SKIN PANEL CORNER EDGE AT LBL11 STA 277 IAW SRM 53-10-51-2R-2.
